# SDR A6WA2017042544944

- Difficulty date: April 16, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R38842
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT FS 559.00 TO FS559+80, RBL42 TO RBL 47.     REPAIRED FLOOR SILL IAW SUPPLEMENT 17-083 AND REO 601R-53-00-526 REV  -- .
